# SDR SWAA2022041248389

- Difficulty date: December 27, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,573 hours, 9,400 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE DEFLECTION CONTROL RIB OUTBOARD ATTACH ANGLE CRACKED (MARKED) / REMOVED AND REPLACED RIGHT WING TE DEFLECTION CONTROL RIB OB ATTACH ANGLE PER SRM 51-40-02 AND DRAWING 115A6200
